MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1201
Medical Device Problem Codes Communication or Transmission Problem (2896); Impedance Problem (2950)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Urinary Incontinence (4572)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with the neurostimulator is experiencing urinary incontinence and inadequate stimulation.The patient was met in the office and discovered a red light on their remote and an open impedance.The device was reprogrammed.The error message was cleared, and the patient underwent a lead revision on (b)(6) 2026.
 
Additional Manufacturer Narrative
Block d2b: additional pro code: qon.Block g4: additional premarket / 510 (k): p190006.The device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, device was discarded.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of inadequate stimulation, incontinence, urinary, impedance issue and message - error codes displayed on rc was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50609682
Report Number2124215-2026-46982
Device Sequence Number13439502
Product Code EZW
UDI-Device Identifier10810005340141
UDI-Public(01)10810005340141(11)231202(17)261202
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1201
Device Catalogue Number1201
Device Lot NumberAL1NC32071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale